uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On asymptotic and strict monotonicity of a sharper lower bound for Student's t percentiles
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Mathematical Statistics. (Mathematical statistics)
2010 (English)In: Methodology and Computing in Applied Probability, ISSN 1387-5841, E-ISSN 1573-7713, Vol. 12, no 4, 647-657 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2010. Vol. 12, no 4, 647-657 p.
Keyword [en]
Asymptotic monotonicity, Gamma function, Percentiles, Standard normal, Strict monotonicity, Student’s t-distribution
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-105911DOI: 10.1007/s11009-009-9128-4ISI: 000283614400007OAI: oai:DiVA.org:uu-105911DiVA: diva2:222798
Available from: 2009-06-09 Created: 2009-06-09 Last updated: 2010-12-03Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Mathematical Statistics
In the same journal
Methodology and Computing in Applied Probability
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 421 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf